RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 1(391), Pages 187–188 (Mi umn9329)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On geodesics in metrics with singularities of the Klein type

A. O. Remizov

International School for Advanced Studies (SISSA)

DOI: https://doi.org/10.4213/rm9329

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:1, 180–182

Bibliographic databases:

MSC: 53D25, 53C22
Presented: М. И. Зеликин
Accepted: 11.11.2009

Citation: A. O. Remizov, “On geodesics in metrics with singularities of the Klein type”, Uspekhi Mat. Nauk, 65:1(391) (2010), 187–188; Russian Math. Surveys, 65:1 (2010), 180–182

Citation in format AMSBIB
\Bibitem{Rem10}
\by A.~O.~Remizov
\paper On geodesics in metrics with singularities of the Klein type
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 1(391)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9329}
\crossref{https://doi.org/10.4213/rm9329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2655251}
\zmath{https://zbmath.org/?q=an:1194.53065}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..180R}
\elib{http://elibrary.ru/item.asp?id=20359402}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 1
\pages 180--182
\crossref{https://doi.org/10.1070/RM2010v065n01ABEH004669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280053700007}
\elib{http://elibrary.ru/item.asp?id=15336587}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954796754}


Linking options:
  • http://mi.mathnet.ru/eng/umn9329
  • https://doi.org/10.4213/rm9329
  • http://mi.mathnet.ru/eng/umn/v65/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Pavlova, A. O. Remizov, “Geodesics on hypersurfaces in Minkowski space: singularities of signature change”, Russian Math. Surveys, 66:6 (2011), 1201–1203  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. R. Ghezzi, A. O. Remizov, “On a class of vector fields with discontinuities of divide-by-zero type and its applications to geodesics in singular metrics”, J. Dyn. Control Syst., 18:1 (2012), 135–158  crossref  mathscinet  zmath  isi  scopus
    3. A. O. Remizov, “On the local and global properties of geodesics in pseudo-Riemannian metrics”, Differential Geom. Appl., 39 (2015), 36–58  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:597
    Full text:114
    References:53
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019